# SDR AWXA9900337

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Part number: 6549591
- Condition: Cracked
- Location: Ws 185.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 2 INCH CRACK ON I/B UPPER ANGLE ON LEADING EDGE INT OF I/B FRAME AT WS 185.5 RT WING OF PYLON.  REMOVED, FABRICATED, HEAT TREATED TO T3 COND, ALODINED AND REPLACED RIB IAW SRM 57-20-2 AND 57-30-2.
